# SDR USAA2010080391585

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FUSELAGE SKIN AT BS 807, BL 0.  REPAIRED FUSELAGE SKIN AT BS 807, BL 0 IAW EA 102089.
